I've been taking zoloft for about a month and a half now to help me get through every day life and to try to ease the constant fear I have about having a recurrance. Just wondering if anyone ou there is on zoloft or any other antidepressant and if you have experienced any side effects. Thanks
I have been on Lexipro since last October. I started it after my second chemo treatment when I became majorly depressed. My doctor said if the Lexipro didn't help, he's switch me to Zoloft. I stayed with the Lexipro, however, even though I'm not convinced it helped a whole lot (my depression was caused by chemo, and until I got finished with that nasty stuff, there wasn't much on earth that could have made me happy). I couldn't tell any major side effects other than it upsets my stomach a little...but I also have Crohn's disease. I recently started Effexor, as well. Since I had stage IIIc cancer, my gyn/onc doesn't want to risk hormones to help ease my menopause symtoms (I'm 36...a good 15 to 20 years away from natural menopause...but we all know that's what TAH/BSO does to you!) Doc says there is no proof hormones contribute to recurrance, but doesn't want to risk it since my cancer was advanced. He said Effexor helps some people with menopause symptoms, so I'm willing to try anything. I've only been on them for about two weeks, though, and I can't tell a huge difference. They do make me sleepy, so I take them right before bed...and now I just sleep through the nightsweats!
Some stomach problems also. Gas and dyspepsia. I looked into side effects of antidepressants online. They can do alot to you stomach, but I don't want to stop taking them. I can't tell
either if they helping me. I also had 3c on Oct '04. Just disgusted with everything today!!! thanks for answering me.
I started taking Wellbutrin about a month and a half ago and I'm really liking it. I did have some mild side effects for about a week when I started taking it (sleepy, mostly) but it's gone now. I've also found that it really curbs my appetite and helps my libido out, if you know what I mean! My sister is on Effexor and is not happy - joint pain, excessive sweating - and is just now weaning herself off so she can try Wellbutrin. I have a constant fear of a recurrance as well (diagnosed 3c last Sept 30) and I found myself having angry outbursts and major mood swings and taking them out on my 3yr old. It's really taken the raging anger away and I don't even feel as though I'm going to lose it like I did before. I'm on a very low dose, 150mg/day, but it's already been a godsend in my life. Good luck to you and remember, theres lots out there to help you - don't settle if your not happy.
I am on zoloft and have no side effects from it. My doctor told me it also helps to relieve hot flashes. It works just great for me.
I too am afraid of cancer coming back. We just have to know the fear will come and go but we will always have it in the back of our mind. I understand your fears and I have them too. A day at a time, I guess.
I've been on Zoloft for about 5 years...great for the menopausal blues. I've only had three side effects. One is a weight gain but that also goes along with menopause. Other has been a reduction in sexual interest but that happens I believe with any antidepressant. And finally, I sleep through the nights and that's wonderful.
Sounds like Zoloft will do me wonders in the near future. I get my CA125 results tomorrow! Ugh. Hopefully I will not become a regular poster on this site but if I do I will have my Zoloft in hand and obviously some good company.
My first surgery was on 7-25-2005 (hysterectomy, debulking of tumor). My second surgery was 9-21-2005, (ovarian cancer staging, intraperitoneal hyperthermic chemotherapy). I have been clear since October 4 2005. I am still very fearful it comes and goes. When it comes, however, it comes full force!
I am always afraid, just at different levels. This forum helps, however.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.